# SDR SWIA201438396

- Difficulty date: June 17, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 26,099 hours, 21,710 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 2002211021
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN WITH RIGHT PACK HIGH TEMP CAUTION MESSAGE.  R & R RT ACM IAW AMM.
